Ciprofloxacin 500mg RX Tablets  » Medicine  »
3.5
1 votes
Are you familiar with this?
Feel free to rate it!
  • I avoid caffeine like the directions suggest, but it doesn't matter, I still have a feeling like I am terrified after the second or third dose and that lasts until the prescription is up


    • by WendyBird
      TRUSTWORTHY

      followers:12
      follow
      I got a really bad UTI and after testing my specimen, the doctor decided I needed to be on Ciprofloxacin. He prescribed me a 500mg dose and I had to take it twice a day for 10 days. It came as a white pill that looked fairly large and was chalky.

      Ciprofloxacin is what they usually give my relatives that are allergic to penicillin. It is an antibiotic that is used to treat bacterial infections, and I’ve been given it for sinusitis and ear infections, but it is not my preferred medicine because I am sensitive to it. When it came to the UTI prescription, I asked my doctor if there was anything else I could


      have because of my sensitivity, but since I was outright allergic to one other pill I was given once before (and another I took once would be ineffective), it had to be this.

      When I went to fill the prescription, the pharmacist did the 20 questions game with me, asking me if I drank a lot of milk, took multi-vitamins, and things like that. Apparently, this medicine cannot be taken close to the times I take those, or antacids. I just stop taking vitamins and drinking milk while I am on this prescription so I won’t have to keep up with times. I just take this once in the morning, and once in the evening.


      • It works really well on my sinus infections and ear infections, and it seemed to help my UTI because the pain starting easing up after 4 days. I felt completely better by the time the 10 day script was up.

        But, it does give me a few side effects that I really hate, but I just push through them since they aren’t life threatening. Some of the common side effects are nausea, vomiting, stomach pain, heartburn, diarrhea, and headache. I get the nausea, vomiting, headache, and the heatburn. the heartburn is the worst because I cannot take antacids while I am on this medicine. so, I have to suffer through it. It also makes

        me anxious and I can have a panic attack while on this medicine when I am not predisposed to them. I avoid caffeine like the directions suggest, but it doesn’t matter, I still have a feeling like I am terrified after the second or third dose and that lasts until the prescription is up. The last side effect I get is that my blood sugar becomes elevated, but since I am hypoglycemic, it only goes to “normal levels”, though on the higher end.

        But, I soldier on becuase it really does help me when I am sick, and it does so pretty quickly. So, I always take it whn my doctor precribes it to me, and will continue to do so.




    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in May, 2011. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 2616051479921231/k2311a0516/5.16.11
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy